Skip to content Skip to navigation

Karakostas Fixed Point Theorem and the Existence of Solutions for Impulsive Semilinear Evolution Equations with Delays and Nonlocal Conditions

Commun. Math. Anal.
Volume 21, Number 2 (2018), 68 - 91

Karakostas Fixed Point Theorem and the Existence of Solutions for Impulsive Semilinear Evolution Equations with Delays and Nonlocal Conditions

Price: $20.00

Abstract

We prove the existence and uniqueness of the solutions for the following impulsive semilinear evolution equations with delays and nonlocal conditions:
$$
\left\{
\begin{array}{lr}
\acute{z} =-Az +F(t,z_{t}), & z\in Z, \quad t \in (0, \tau], t \neq t_k, \\
z(s)+(g(z_{\tau_1},z_{\tau_2},\dots, z_{\tau_q}))(s) = \phi(s), & s \in [-r,0],\\
z(t_{k}^{+}) = z(t_{k}^{-})+J_{k}(z(t_{k})), & k=1,2,3, \dots, p.
\end{array}
\right.
$$where $0 < t_1 < t_2


Fatal error: Unsupported operand types in /home/content/01/5820001/html/sites/all/modules/rules/includes/faces.inc on line 233